MathSciNet Relay Station
MathSciNet bibliographic data
MR1357380 34E20 (33C99 34A20)
Dunster, T. M. Uniform asymptotic expansions for oblate spheroidal functions. II. Negative separation parameter $\lambda$. Proc. Roy. Soc. Edinburgh Sect. A 125 (1995), no. 4, 719–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement